Hello! I was looking for some advice from some colleagues, I am a practicing MD from Sweden and i do Restylane injections as well as Botox. I recently had a client who had a sever unilateral swelling in the upper lip after an injection of Restylane, 30 hours after the injection. She then notified me that she 4 years ago had a Auqamid injection. I subscribed Flukloxacillin 1g x 3 times daily as well as a cortisone treatment. Any advice how to preceed? Anyone who has experience? Thank you.
Restylane Reacted to Aquamid?
Doctor Answers (1)
Aquamid and Restylane
I do not believe that there should have been any interaction between the Restylane and Aquamid. Perhaps a blood vessel was injected or just more swelling developed on one side than the other. As long as it has all resolved then the patient should be fine.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.